# SDR DALA2016102807871

- Difficulty date: February 2, 2014
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 68,830 hours, 51,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1282
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OVERLAP SKIN BS 1282 AND LONGERON 26L. FINGER DOUBLER WAS FABRICATED, TREATED AND PAINTED IAW SRM 51-10-1 FIG 36 AND 51-10-3 PAR 14 AND 21. FINGER DOUBLER WAS INSTALLED IAW SRM 51-30-2.
